# SDR REXA2024110101387

- Difficulty date: November 9, 2023
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cleat
- Part number: 60031902269
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR CLEAT ON FWD DD4 AND FS 320 CORRODED. LOCATED DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR CLEAT P/N:600-31902-269 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
